How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Joan Your Own Question
Joan
Joan, Vet Tech
Category: Dog
Satisfied Customers: 17424
Experience:  Vet Tech for over 35+ years working w/Dogs/Rescues
5071285
Type Your Dog Question Here...
Joan is online now
A new question is answered every 9 seconds

She ate s bottle of about 17 pills of zofran 4mg and i gave

Customer Question

She ate s bottle of about 17 pills of zofran 4mg and i gave her salt to induce vomiting and she did, but shea acting weird like shaky like her muscles dont respond and her mouth is half open like she's thirsty..shes eating a bit right now but with struggle
JA: I'm sorry to hear that. The Veterinarian will know if the dog will be able to digest that. What is the dog's name?
Customer: Lucy
JA: Is there anything else important you think the Veterinarian should know about Lucy?
Customer: Shes 7 months old
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Customer: Yorkie about 7 pounds
Submitted: 6 months ago.
Category: Dog
Expert:  Joan replied 6 months ago.

We no longer use salt for inducing vomiting because of the Danger it imposes. We now use 3% Hydrogen Peroxide at 1 teaspoon full per 10 pounds of body weight. It is much safer. I am concerned with your dag having Salt toxicity because of the weakness and muscles tremors. These are the signs:

Vomiting

Diarrhea

nappetance

Lethargy

Walking drunk

Excessive thirst or urination

Tremors

Seizures

With her small size I have to recommend having her seen in the ER ASap, for possible salt toxicity.

Joan

Customer: replied 6 months ago.
Theres nothing else that can be given to her?
Expert:  Joan replied 6 months ago.

No she needs to be seen for supportive care if it is indeed Salt toxicity. If this is salt toxicity it can lead to coma and death.

Joan